Alert archive / Arkansas / Flash Flood Warnings in 2010

Flash Flood Warning 166, NWS Memphis, TN

June 10, 2010Crittenden County, Arkansas; Shelby County, Tennessee

NWS Memphis, TN issued this flash flood warning at Jun 10, 2010, 7:14 PM CDT for Crittenden County, Arkansas; Shelby County, Tennessee. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2010, 7:14 PM CDT (00:14 UTC)
Expired
Jun 10, 2010, 9:39 PM CDT
In force
2 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Crittenden County, AR, Shelby County, TN

The radar

The Memphis radar (KNQA), 25 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 0.2 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2010-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 394 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2010-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -243 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
394 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
496 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-243 m²/s²
0-3 km storm-relative helicity
-229 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

917 
WGUS54 KMEG 110014
FFWMEG
ARC035-TNC157-110215-
/O.NEW.KMEG.FF.W.0166.100611T0014Z-100611T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
714 PM CDT THU JUN 10 2010

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  WESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 915 PM CDT

* AT 714 PM CDT... 1 TO 2 INCHES OF RAINFALL HAS OCCURRED OVER THE
  PAST HOUR. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN ADDITIONAL 1
  TO 2 INCHES OF RAIN OVER THE NEXT HOUR.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
  MEMPHIS...MIDTOWN MEMPHIS AND T O FULLER STATE PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR LAKE MCKELLAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3530 9014 3528 8985 3503 8999 3506 9024

$$
3 follow-up statements
786 
WGUS54 KMEG 110155
FFWMEG
ARC035-TNC157-110315-
/O.EXT.KMEG.FF.W.0166.000000T0000Z-100611T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
855 PM CDT THU JUN 10 2010

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  WESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 1015 PM CDT

* AT 855 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
  HAS OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL 
  PRODUCE AN ADDITIONAL INCH OF RAIN OVER THE NEXT HOUR.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
  MEMPHIS...MIDTOWN MEMPHIS AND T O FULLER STATE PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR LAKE MCKELLAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3530 9014 3528 8985 3503 8999 3506 9024

$$
933 
WGUS74 KMEG 110159
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
859 PM CDT THU JUN 10 2010

ARC035-TNC157-110315-
/O.CON.KMEG.FF.W.0166.000000T0000Z-100611T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRITTENDEN AR-SHELBY TN-
859 PM CDT THU JUN 10 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR WEST
CENTRAL SHELBY AND EAST CENTRAL CRITTENDEN COUNTIES...

AT 859 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL HAS
OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL 
PRODUCE AN ADDITIONAL INCH OF RAIN OVER THE NEXT HOUR.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST MEMPHIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3530 9014 3529 9004 3505 9012 3506 9024

$$
070 
WGUS74 KMEG 110239
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
939 PM CDT THU JUN 10 2010

ARC035-TNC157-110249-
/O.CAN.KMEG.FF.W.0166.000000T0000Z-100611T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRITTENDEN AR-SHELBY TN-
939 PM CDT THU JUN 10 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WEST CENTRAL SHELBY
AND EAST CENTRAL CRITTENDEN COUNTIES...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3530 9014 3529 9004 3505 9012 3506 9024

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 6:44 PM CDT, 30 minutes earlier.

Area forecast discussion, Jun 10, 6:44 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
644 PM CDT THU JUN 10 2010

.UPDATE...
UPDATED FOR 00Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 347 PM CDT THU JUN 10 2010/

DISCUSSION...FORECAST FOCUS ON HEAVY RAIN POTENTIAL TONIGHT
ASSOCIATED WITH UPPER LOW THEN ON EXCESSIVE HEAT INTO NEXT WEEK.

SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT.

AT 3 PM...SKIES WERE PARTLY TO MOSTLY CLOUDY ACROSS THE MIDSOUTH.
THERE APPEARS TO BE A BOUNDARY LOCATED ALONG A JONESBORO TO
MEMPHIS TO TUPELO LINE. SOUTH OF HERE...CU HAS NOT HAD A HARD
PROBLEM FORMING...BUT NORTH THERE IS LITTLE OR NO CU AND MORE
STRATUS. DESPITE THIS BOUNDARY...DEW POINTS ARE INTO THE 70S AND
IN SOME CASES...MID TO UPPER 70S WITH TEMPERATURES IN THE MID 80S
TO LOWER 90S. SCATTERED THUNDERSTORMS STAND THE BEST CHANCE OF
FORMING IN THE SEEMINGLY MORE UNSTABLE AIRMASS WHERE THE CU HAS
FORMED OVER NORTHERN MS AND EASTERN AR. RADAR ALSO SHOWS THIS IS
THE CASE.

THE DIURNAL THUNDERSTORM ACTIVITY SHOULD DIMINISH THIS EVENING.
ATTENTION THEN TURNS TO THE SLOW MOVING CUT OFF LOW OVER NORTHEAST
TEXAS PROGGED TO TRACK ACROSS ARKANSAS TONIGHT AND FRIDAY MORNING.
MODELS DIFFER A BIT ON THE TIMING AND PLACEMENT OF THIS LOW...SO
WILL TAKE A GENERAL COMPROMISE OF ALL MODELS. THIS PLACES EASTERN
ARKANSAS AND THE MISSOURI BOOTHEEL UNDER THE GUN FOR HEAVY RAIN
LATE TONIGHT. A COMPACT AREA OF SHOWERS AND THUNDERSTORMS
ASSOCIATED WITH THE LOW HAS PRODUCED SEVERAL INCHES OF RAIN OVER
TEXAS DURING THE PAST 24 HOURS. LUCKILY THIS SYSTEM WILL
ACCELERATE SOMEWHAT AS IT TRACKS NORTHEAST...SO NOT EXPECTING THE
DELUGE SEEN IN TEXAS. HOWEVER...PW/S NEAR THIS LOW ARE EXTREMELY
HIGH NEAR 2.4 INCHES AND THE ATMOSPHERE SHOULD BE FAVORABLE FOR
EFFICIENT PRECIPITATION THROUGH FRIDAY. THUS THE HEAVY RAIN THREAT
IS RATHER HIGH AND THERE COULD BE AREAS THAT EXCEED 2 TO 4 INCHES
NEAR THE CORRIDOR WHERE THE LOW TRACKS. ISSUED A FLASH FLOOD WATCH
FROM 06Z-18Z FRIDAY WEST OF THE RIVER.

THE SYSTEM WILL LIFT NORTH INTO THE OHIO VALLEY FRIDAY AFTERNOON...
WITH DECREASING CLOUDS AND DECREASING POPS FRIDAY AFTERNOON. WAA
UNDER FULL FORCE TOMORROW AFTN WITH 925 MB TEMPS RISING TO +26
ACROSS THE SOUTHERN HALF OF THE CWA. DRY ADIABATICALLY THIS SPELLS
MID 90S. IT/S VERY HARD NOT TO MIX TO AT LEAST 925MB THIS TIME OF
YEAR. LINGERING CLOUDS ACROSS THE NORTH WILL KEEP THINGS SLIGHTLY
COOLER. TOOK A COMPROMISE OF THE MAV/MET. HIGH DEWS WILL BRING
HEAT INDEX VALUES TO BETWEEN 100-105F.

LONG TERM...SATURDAY THROUGH NEXT THURSDAY.

SATURDAY AND SUNDAY THE WAA CONTINUES AS THE UPPER RIDGE BUILDS
ACROSS THE LOWER MS VALLEY. HEIGHTS INCREASE TO 595 DAM BY LATE
SATURDAY AFTERNOON WITH 925 MB TEMPS OF +27C THROUGH AT LEAST
SUNDAY. DRY ADIABATICALLY THIS MEANS MID TO UPPER 90S. HEAT INDEX
VALUES SHOULD RISE TO AROUND 105F AREAWIDE AND HEAT ADVISORIES
WILL LIKELY BE NEEDED THIS WEEKEND. LOWS WILL STRUGGLE TO DROP
MUCH BELOW 80 IN DOWNTOWN MEMPHIS AND MID 70S ELSEWHERE. HAVE ISSUED
A SPECIAL WEATHER STATEMENT REGARDING THE EXCESSIVE HEAT.

NEW 12Z GFS/ECMWF HAVE COME INTO MUCH BETTER AGREEMENT FOR EARLY
NEXT WEEK REGARDING THE RIDGE POSITIONING. YESTERDAY THE GFS
INSISTED ON BREAKING DOWN THE RIDGE LATE SUNDAY AND NOW IT AGREES
WITH THE ECMWF ON KEEPING IT IN PLACE THROUGH THE MIDDLE OF NEXT
WEEK. THE HEAT WAVE CONTINUES DURING THAT TIME AND HEAT ADVISORIES
MAY ALSO BE NEEDED INTO NEXT WEEK.

BY TUESDAY OR SO...TEMPERATURES ALOFT COOL A BIT SO A FEW
THUNDERSTORMS COULD FIRE DIURNALLY THROUGH THE REST OF THE WEEK.
THIS MAY KEEP TEMPERATURES A FEW DEGREES COOLER THAN THIS WEEKEND.

BORGHOFF

AVIATION...
00Z TAFS

TWO AREAS OF CONVECTION THIS EVENING. ONE OVER NORTHERN
MISSISSIPPI AND WESTERN TENNESSEE WHERE SCATTERED ST0RMS HAVE BEEN
DRIFTING NORTH...THE OTHER MORE COMPLEX AREA IS ACR0SS CENTRAL
ARKANSAS AND MOVING NORTHEAST. THIS AREA IS ASSOCIATED WITH AN
UPPER LEVEL LOW THAT WILL BRING A MORE PERSISTENT
RAIN...OCCASIONAL THUNDER...FOR ALL SITES MAINLY AFTER 05Z. PATCHY
MVFR CIGS EXPECTED AT KJBR BETWEEN 08-15Z AS THE LOW MOVES
OVERHEAD. CONFIDENT THAT STORM ACTIVITY ON STATION WILL BE AT
KMKL AND KMEM FIRST TWO HOURS OF TAF PERIOD WITH KTUP AND KJBR
TRAILING AN HOUR LATER. WINDS WILL BE SOUTHEAST TO SOUTH AT 5-10KNOTS
OVERNIGHT...THEN SHIFTING MORE SOUTHWEST...WITH SOME GUSTS AT
KJBR. RAIN WILL BE ENDING BY MID TO LATE MORNING. BELIEVE ALL
SITES WILL REMAIN DRY LATE IN TAF PERIOD.

JAB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  76  93  78  97 /  50  50  10  10
MKL  76  92  74  95 /  30  50  10  10
JBR  75  91  76  96 /  60  80  10  10
TUP  74  95  75  97 /  30  30  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH FROM 1 AM CDT FRIDAY THROUGH FRIDAY AFTERNOON
     FOR CLAY-CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-
     MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH FROM 1 AM CDT FRIDAY THROUGH FRIDAY AFTERNOON
     FOR DUNKLIN-PEMISCOT.

MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 10, 3:52 PM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
352 PM CDT THU JUN 10 2010

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-111200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
352 PM CDT THU JUN 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT AFTER 1 AM TONIGHT WEST OF THE
MISSISSIPPI RIVER. A SLOW MOVING CUT OFF LOW WILL TRACK ACROSS
ARKANSAS LATE TONIGHT. ALONG THE LOW TRACK AND JUST TO THE EAST IS
WHERE HEAVY RAIN IS EXPECTED. RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE
POSSIBLE IN THE FLASH FLOOD WATCH AREA.

OTHER SCATTERED THUNDERSTORMS WILL TEND TO WEAKEN THIS EVENING EAST
OF THE RIVER AS DAYTIME INSTABILITY DECREASES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FLASH FLOOD WATCH CONTINUES UNTIL 1 PM FRIDAY WEST OF THE
MISSISSIPPI RIVER. HEAVY RAIN ASSOCIATED WITH THE CUT OFF LOW WILL
DIMINISH LATE FRIDAY MORNING IN EASTERN ARKANSAS AND THE MISSOURI
BOOTHEEL.

PROLONGED HEAT AND HUMIDITY WILL FIRST ARRIVE FRIDAY AFTERNOON OVER
NORTHERN MISSISSIPPI AND ACROSS THE ENTIRE MIDSOUTH SATURDAY THROUGH
EARLY NEXT WEEK. DAYTIME HIGHS IN THE MID TO UPPER 90S AND HIGH
HUMIDITY WILL MAKE FOR HEAT INDEX VALUES AROUND 105 DEGREES EACH
DAY. LOWS WILL STRUGGLE TO DROP MUCH BELOW 80 IN DOWNTOWN MEMPHIS
AND IN THE MID 70S ELSEWHERE. THIS WILL MAKE FOR DANGEROUS
CONDITIONS FOR THOSE WHO CANNOT TAKE ADEQUATE SHELTER FROM THE HEAT.
HEAT ADVISORIES ARE LIKELY THIS WEEKEND AND EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

BORGHOFF

In the hours before

Special weather statement, Jun 10, 4:39 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
439 PM CDT THU JUN 10 2010

MSZ002-003-013-014-102230-
BENTON MS-MARSHALL MS-UNION MS-LAFAYETTE MS-
439 PM CDT THU JUN 10 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 530 PM CDT FOR...

  SOUTH CENTRAL BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHWESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHEASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES NORTH OF CAMBRIDGE AT 440 PM CDT...
MOVING NORTH AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN BENTON...LAFAYETTE...MARSHALL AND UNION COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
Special weather statement, Jun 10, 5:04 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
504 PM CDT THU JUN 10 2010

MSZ003-004-014-102245-
TIPPAH MS-BENTON MS-UNION MS-
504 PM CDT THU JUN 10 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 545 PM CDT FOR...

  SOUTHEASTERN BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHWESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 8 MILES WEST OF KEOWNVILLE AT 505 PM CDT...
MOVING NORTHEAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN BENTON...TIPPAH AND UNION COUNTIES...INCLUDING LOCATIONS
NEAR RIPLEY...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Jun 10, 5:32 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
532 PM CDT THU JUN 10 2010

MSZ008-012-102315-
TATE MS-PANOLA MS-
532 PM CDT THU JUN 10 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 615 PM CDT FOR...

  NORTHEASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHEASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES NORTHWEST OF JOHN W KYLE STATE PARK
AT 532 PM CDT...MOVING NORTH AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN PANOLA AND TATE COUNTIES...INCLUDING LOCATIONS NEAR JOHN W
KYLE STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Jun 10, 5:38 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
538 PM CDT THU JUN 10 2010

ARZ028-TNZ048-049-102330-
MISSISSIPPI AR-LAUDERDALE TN-TIPTON TN-
538 PM CDT THU JUN 10 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 630 PM CDT FOR...

  CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  SOUTHWESTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
  NORTH CENTRAL TIPTON COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER FULTON AT 538 PM CDT...MOVING NORTHEAST
AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN LAUDERDALE...MISSISSIPPI AND TIPTON COUNTIES...INCLUDING
LOCATIONS NEAR FORT PILLOW STATE PARK...LUXORA AND OSCEOLA...SHOULD
MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO
INCLUDES OPEN LAKE...SUNK LAKE AND THE CHUTE.
Special weather statement, Jun 10, 6:56 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
656 PM CDT THU JUN 10 2010

MSZ001-TNZ088-089-110045-
DE SOTO MS-FAYETTE TN-SHELBY TN-
656 PM CDT THU JUN 10 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 745 PM CDT FOR...

  NORTHEASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  WEST CENTRAL FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  EASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER OLIVE BRANCH AT 657 PM CDT...MOVING
NORTH AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN DESOTO...FAYETTE AND SHELBY COUNTIES...INCLUDING LOCATIONS
NEAR BARTLETT...COLLIERVILLE...CORDOVA...GERMANTOWN...OLIVE BRANCH
AND SOUTHAVEN...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Jun 10, 7:11 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
711 PM CDT THU JUN 10 2010

TNZ021-054-055-110045-
DECATUR TN-CARROLL TN-HENDERSON TN-
711 PM CDT THU JUN 10 2010

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 745 PM CDT FOR...

  DECATUR COUNTY IN TENNESSEE...
  SOUTHEASTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
  EASTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM NATCHEZ TRACE STATE PARK TO 5
MILES SOUTHWEST OF DECATURVILLE AT 712 PM CDT...MOVING NORTHEAST AT
15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CARROLL...DECATUR AND HENDERSON COUNTIES...INCLUDING
LOCATIONS NEAR NATCHEZ TRACE STATE FOREST AND NATCHEZ TRACE STATE
PARK...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER
ALERT ALSO INCLUDES PIN OAK LAKE.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 2:56 PM CDTHeat AdvisoryMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more3 days
Jun 10, 7:28 PM CDTFlash Flood WarningMEGDecatur2 hr

Nearby

Flash Flood Warnings in Arkansas, 2010Flash Flood Warnings in Tennessee, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.